| Model Number |
URO170716 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility the foley catheter balloon broke inside the patient.Per the facility the catheter was inserted in the er on 05/01, and the balloon broke on 05/06.Per the facility the catheter was replaced per urology recommendation.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility the foley catheter balloon broke inside the patient.Per the facility the catheter was inserted in the er on 05/01, and the balloon broke on 05/06.